# SDR DALA2022020200696

- Difficulty date: January 29, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 64,954 hours, 24,388 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2102910) DURING INSPECTION FOUND UPPER AND LOWER H-BLOCK ATTACH POINTS @ IB SIDE HAS CORROSION AROUND TAIL OF BUSHINGS. REPAIRED PER B737-800 SRM 57-20-90 REP 2.
